Journal article icon

Journal article

Variable domain sequences of mAb with high affinity for a linear oligopeptide.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/bf00179415

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Clinical Medicine, Jenner Institute
Randall, RE More by this author
Journal:
Immunogenetics
Volume:
42
Issue:
5
Pages:
442-443
Publication date:
1995
DOI:
EISSN:
1432-1211
ISSN:
0093-7711
URN:
uuid:8ca0ba29-ac2e-4f75-aded-85c3ad6565b5
Source identifiers:
102232
Local pid:
pubs:102232

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP